# SDR HNAA0800093

- Difficulty date: February 20, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 56,498 hours, 63,841 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Part serial: 121
- Condition: Malfunctioned
- Location: Nlg
- Part time: 38,462 hours, 35,764 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 10,000 FT AND 210 KNOTS NOSE GEAR EXTENDED UNCOMMANDED FOR APPROXIMATELY 5 SECONDS THEN RETRACTED.  THEN NOSE GEAR CYCLED DOWN AND UP BRIEFLY WITH MAIN GEAR DOORS OPENING THEN CLOSING.  GEAR EXTENDED NORMALLY ON APPROACH.  REPLACED PSEU.
